Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A Fubini theorem for iterated stochastic integrals


Authors: Marc A. Berger and Victor J. Mizel
Journal: Bull. Amer. Math. Soc. 84 (1978), 159-160
MSC (1970): Primary 60H20; Secondary 45D05
MathSciNet review: 0455122
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Berger, Stochastic Ito-Volterra equations, Ph.D. Thesis, Pittsburgh, Carnegie-Mellon University, 1977.
  • 2. P. A. Meyer, Seminaire de Probabilities. X, Lecture Notes in Math., vol. 511, Springer-Verlag, New York, 1976, pp. 321-326.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60H20, 45D05

Retrieve articles in all journals with MSC (1970): 60H20, 45D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14452-8
PII: S 0002-9904(1978)14452-8